Results 1 to 18 of 18
Like Tree4Likes
  • 3 Post By jimmyinkedup
  • 1 Post By NACH3

Thread: Strange steroidal effect with non-steroidal stuff.

  1. #1
    Kanoi is offline New Member
    Join Date
    May 2014
    Posts
    3

    Strange steroidal effect with non-steroidal stuff.

    possible?

    caused only by "supplements" ?
    Last edited by Kanoi; 06-12-2014 at 04:31 AM.

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    What are you talking about?

  3. #3
    Mp859's Avatar
    Mp859 is offline Knowledgeable Member
    Join Date
    Jul 2013
    Posts
    2,445
    Elaborate please

  4. #4
    Kanoi is offline New Member
    Join Date
    May 2014
    Posts
    3
    talking about bloating, significative lean mass losing after good gaining, increased bf, water retention, without taking steroids .

  5. #5
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    You're still being way too vague. A high carb diet and creatine could cause that, to an extent. So could insulin , corticosteroids, or any number of things.

    What product are you talking about? Or are you just trying to determine whether someone you know is lying about being on steroids ?

  6. #6
    tice1212's Avatar
    tice1212 is offline Productive Member
    Join Date
    Feb 2014
    Posts
    1,562
    The only thing i can think of is OTC pro-hormones. If u did a cycle of PH ur test is probably in the dirt...

  7. #7
    nitrust is offline New Member
    Join Date
    Jun 2014
    Posts
    31
    Are they that bad for you?

  8. #8
    Mp859's Avatar
    Mp859 is offline Knowledgeable Member
    Join Date
    Jul 2013
    Posts
    2,445
    Quote Originally Posted by nitrust
    Are they that bad for you?
    Is $hit brown?

  9. #9
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    I CAnt make heads or tails of this thread...OP WTH Are you talking about?

  10. #10
    nitrust is offline New Member
    Join Date
    Jun 2014
    Posts
    31
    I guess shit can be any color

  11. #11
    V-ROID's Avatar
    V-ROID is offline Member
    Join Date
    Jun 2009
    Location
    Texas
    Posts
    911
    PH's was my gut reaction to the vague question as well. And I once knew a guy who ate only canned corn and prune juice for a week so...

  12. #12
    jason559 is offline Junior Member
    Join Date
    May 2014
    Posts
    65
    I used to stack any ph with erase original and it did that to me. Stay away from any ph's look long term slow gains that stack up

  13. #13
    Kanoi is offline New Member
    Join Date
    May 2014
    Posts
    3
    Quote Originally Posted by Bonaparte View Post
    You're still being way too vague. A high carb diet and creatine could cause that, to an extent. So could insulin , corticosteroids, or any number of things.

    What product are you talking about? Or are you just trying to determine whether someone you know is lying about being on steroids?
    When i noticed those sides, i entered on a period of high(er) carb diet, immediately after a period of low (to none) carb diet, and yes i took (in the same side effects period) much creatine, as well, "played" some with insulin, but i don't think it's this.

    I think something was caused by mixing some products like a-b*omb from the famous brand, with their D*ark M*atter, and a natural testosterone booster "tribusteron", but also loads of proteins of many kind..

    I'm quite sure those caused some very serious sides effects, at least when i interrupted them.

    Initially they sound as "non dangerous" (in the way = no side effects like ster.), but after, i experienced those effects, at least for me.. and actually they still persist.


    Are such products here above, can be considered ph?

    Or are you just trying to determine whether someone you know is lying about being on steroids?
    ahah no. why this?

  14. #14
    jason559 is offline Junior Member
    Join Date
    May 2014
    Posts
    65
    A bomb yes

  15. #15
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    Quite putting all that crap in your body and problem would not exist.

  16. #16
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    Many times with supps, especially PH you get the sides with minimal gains. All in all over time I have founf very few worth bothering with. Its nice to want to believe in that stuff but there are no magic pills. If you decide at some point you are going to use steroids or not, the time should be spent getting diet, training and resst down. Even when you think you have them down, you usually dont, at least I didnt. The farther you are in that area then if you do go the steroid route your results will be greater. If you dont you will continue to do better gains wise etc with the experience and knowledge in those areas. So many supps are BS, smoke and mirrors and marketing hype. The big 3 will be king whether u juice or not: Diet, Training and Rest!
    almostgone, NACH3 and Kanoi like this.

  17. #17
    Juced_porkchop's Avatar
    Juced_porkchop is offline Knowledgeable Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    2,643
    Quote Originally Posted by nitrust View Post
    Are they that bad for you?
    simple answer, yes...

  18. #18
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    I too, had a buddy that believed the hype w/PH... About a few months later had a serious case of Gyno and a bunch of other sides that effected him then and still effects his body to this very day(he had to get surgery for the Gyno as it was that bad), all from PH's!!! Listen to the above stated by these members and Vets as they will never steer you the wrong way... Only quality info here bro... Good luck!
    Kanoi likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •